Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 65, Number 1
HTML articles powered by AMS MathViewer

Maximal quotient rings of prime group algebras
John Hannah and K. C. O’Meara PDF
Proc. Amer. Math. Soc. 65 (1977), 1-7
The Turán-Kubilius inequality
P. D. T. A. Elliott PDF
Proc. Amer. Math. Soc. 65 (1977), 8-10
Isotone functions on partially ordered linear algebras with a multiplicative diagonal map
Taen Yu Dai and Ralph DeMarr PDF
Proc. Amer. Math. Soc. 65 (1977), 11-15
Groups of order $pq^{m}$ with elementary abelian Sylow $q$-subgroups
J. Alonso PDF
Proc. Amer. Math. Soc. 65 (1977), 16-18
Tarski semigroups
Erik Ellentuck PDF
Proc. Amer. Math. Soc. 65 (1977), 19-23
Representation of semigroups as systems of compact convex sets
H. Ratschek and G. Schröder PDF
Proc. Amer. Math. Soc. 65 (1977), 24-28
Isomorphisms and automorphisms of universal Heffalump Lie algebras
S. Berman PDF
Proc. Amer. Math. Soc. 65 (1977), 29-34
Sums of powers in large finite fields
Charles Small PDF
Proc. Amer. Math. Soc. 65 (1977), 35-36
The five lemma for Banach spaces
A. J. Pryde PDF
Proc. Amer. Math. Soc. 65 (1977), 37-43
An extension of an operator inequality for $s$-numbers
James A. Cochran PDF
Proc. Amer. Math. Soc. 65 (1977), 44-46
On generic asymptotic stability of differential equations in Banach space
F. S. De Blasi and J. Myjak PDF
Proc. Amer. Math. Soc. 65 (1977), 47-51
On a theorem of Furstenberg and the structure of topologically ergodic measures
Lewis Pakula and Robert Sine PDF
Proc. Amer. Math. Soc. 65 (1977), 52-56
On the holomorphic curvature of some intrinsic metrics
B. Wong PDF
Proc. Amer. Math. Soc. 65 (1977), 57-61
On vector states and separable $C^*$-algebras
Joel Anderson PDF
Proc. Amer. Math. Soc. 65 (1977), 62-64
Bounded slope variation and generalized convexity
Frank N. Huggins PDF
Proc. Amer. Math. Soc. 65 (1977), 65-69
Asymptotic behavior of solutions of a fourth order nonlinear differential equation
W. E. Taylor PDF
Proc. Amer. Math. Soc. 65 (1977), 70-72
$H^{\infty }(R)+AP$ is closed
Stephen Power PDF
Proc. Amer. Math. Soc. 65 (1977), 73-76
Hankel operators with discontinuous symbol
Stephen Power PDF
Proc. Amer. Math. Soc. 65 (1977), 77-79
Quasisimilarity does not preserve the hyperlattice
Domingo A. Herrero PDF
Proc. Amer. Math. Soc. 65 (1977), 80-84
A mapping theorem for logarithmic and integration-by-parts operators
William D. L. Appling PDF
Proc. Amer. Math. Soc. 65 (1977), 85-88
Peak points, barriers and pseudoconvex boundary points
Richard F. Basener PDF
Proc. Amer. Math. Soc. 65 (1977), 89-92
A disconjugacy criterion for linear scalar differential operators
James S. Muldowney PDF
Proc. Amer. Math. Soc. 65 (1977), 93-96
A best possible extension of the Hausdorff-Young theorem
Robert M. Young PDF
Proc. Amer. Math. Soc. 65 (1977), 97-98
On analyticity of local resolvents and existence of spectral subspaces
Che Kao Fong PDF
Proc. Amer. Math. Soc. 65 (1977), 99-102
A new characterization of barrelled spaces
Helmut Pfister PDF
Proc. Amer. Math. Soc. 65 (1977), 103-104
Some abstract Cauchy problems in exceptional cases
Louis R. Bragg PDF
Proc. Amer. Math. Soc. 65 (1977), 105-112
A class of singular neutral-differential systems
W. J. Fitzpatrick and L. J. Grimm PDF
Proc. Amer. Math. Soc. 65 (1977), 113-116
Global solvability of an abstract complex
Fernando Cardoso and Jorge Hounie PDF
Proc. Amer. Math. Soc. 65 (1977), 117-124
A Loewner approach to a coefficient inequality for bounded univalent functions
Duane W. De Temple and James A. Jenkins PDF
Proc. Amer. Math. Soc. 65 (1977), 125-126
Growth conditions and similarity orbits
P. Ghatage PDF
Proc. Amer. Math. Soc. 65 (1977), 127-130
A short proof of an inequality of Carleson’s
Charles W. Neville PDF
Proc. Amer. Math. Soc. 65 (1977), 131-132
Decomposition of cut loci
Richard L. Bishop PDF
Proc. Amer. Math. Soc. 65 (1977), 133-136
Reflexivity of topological groups
Peter Nickolas PDF
Proc. Amer. Math. Soc. 65 (1977), 137-141
A topological version of $\diamondsuit$
John Ginsburg PDF
Proc. Amer. Math. Soc. 65 (1977), 142-144
Generic Morse-Smale diffeomorphisms have only trivial symmetries
Yoshio Togawa PDF
Proc. Amer. Math. Soc. 65 (1977), 145-149
A note on monotonic ortho-bases
Thomas M. Phillips PDF
Proc. Amer. Math. Soc. 65 (1977), 150-154
The density character of unions
W. W. Comfort and Teklehaimanot Retta PDF
Proc. Amer. Math. Soc. 65 (1977), 155-158
$\sigma$-locally finite maps
E. Michael PDF
Proc. Amer. Math. Soc. 65 (1977), 159-164
The Thom space periodicity of classifying spaces
Denis Sjerve PDF
Proc. Amer. Math. Soc. 65 (1977), 165-170
Union of convex Hilbert cubes
J. Quinn and Raymond Y. T. Wong PDF
Proc. Amer. Math. Soc. 65 (1977), 171-176
The group $C^*$-algebra of the de Sitter group
Robert Boyer and Robert Martin PDF
Proc. Amer. Math. Soc. 65 (1977), 177-184
A combinatorial problem of Shields and Pearcy
Stephen H. Schanuel PDF
Proc. Amer. Math. Soc. 65 (1977), 185-186
A simple proof about positive harmonic functions on $\textbf {R}^{n}$
Lung Ock Chung PDF
Proc. Amer. Math. Soc. 65 (1977), 187
Erratum to: “The topological complementation theorem à la Zorn” (Proc. Amer. Math. Soc. 35 (1972), 285–286)
Paul S. Schnare PDF
Proc. Amer. Math. Soc. 65 (1977), 188